Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Depression, cry very often. Will frequent crying cause side effects?

Hi, Am Sabi aged 25. I feel more.depressed and i cry often thinking of myself. I know the cause of my cry but the solution is not in my hands. I just need to know crying frequently have any side effects ? I feel more ache in head, eyes get swollen sometimes vomitting too... can u please tel me what might be the reason for these effects?
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You may be suffering from depression. This is a chemical imbalance that is genetically predisposed (runs in families) and triggered by stressful situations. This predominantly affects your hypothalamus (an area of the brain), which controls your sleeping , eating, sex drive and ability to experience pleasure . The treatment consists of medication restoring neurotransmitters. Please consult a doctor for a treatment plan.
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Surajit Gorai's  Response
You are feeling depressed for how long?
Is it a remembering of some past traumatic events?
What is the frequency of crying?
These are all vital questions to know the severity & type of depression/other diagnosis.
See crying is not good.
It doesn’t give any pleasurable feel.
Depression is a disease which remain unnoticed/undiagnosed many a times.
I appreciate you as you are seeking solution.
Now a days very effective solution is there.
So need not to worry.
Try to find out why are you feeling depressed?
It might be corrected by you.
You need a consultation with a psychiatrist.
He can guide you well.
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor